Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#244152] of Stephanos Venakides

Papers Published

  1. Venakides, S; Haider, MA; Papanicolaou, V, Boundary integral calculations of two-dimensional electromagnetic scattering by photonic crystal Fabry-Perot structures, SIAM Journal on Applied Mathematics, vol. 60 no. 5 (2000), pp. 1686-1706
    (last updated on 2017/12/10)

    Abstract:
    We compute the transmission properties of two-dimensional (2-D) electromagnetic transverse magnetic (TM) waves that are normally incident on a Fabry-Perot structure with mirrors consisting of photonic crystals. We use a boundary integral formulation with quadratic boundary elements and utilize the Ewald representation for Green's functions. We trace the frequencies of the Fabry-Perot cavity modes traversing the photonic bandgap as the cavity length increases and calculate corresponding Q-values.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320